# SDR TIMA20110002

- Difficulty date: June 24, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N194GA
- Make and model: Beech 1900C
- Aircraft serial: UB8
- Aircraft time: 36,592 hours, 49,280 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Retaining Nut
- Part number: 1005210161
- Part serial: 948C91
- Condition: Backed Out
- Location: Te Flap
- Part time: 7,669 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH A SPLIT FLAP CONDITION OCCURRED.  WHEN FLAPS WERE SELECTED DOWN, THE LT INBOARD FLAP REMAINED IN THE FULL UP POSITION.  ALL OTHER FLAPS EXTENDED NORMALLY.  CAUSE WAS DETERMINED TO BE A DRIVE GEAR RETAINING NUT THAT HAD BACKED OUT UNDER AIR LOAD IN THE LT INBOARD FLAP ACTUATOR.
